Do Zoloft and Wellbutrin lead to tremors?
Q: I have been taking Zoloft (100 mg) and Wellbutrin (300 mg) for a while with no side effects after the first few weeks. Recently the dose of zoloft was increased to 150 mg. I did not have any side effects at all, neither any noticeable benefits. In the next appointment the Zoloft dose was increased to 200 mg and Wellbutrin stayed at 300 mg. I also started taking 60 mg Strattera. Since then I have been noticing some side effects like tremors, loss of appetite and occasional brain shocks. After six weeks on those doses I went back. We decided to cut Wellbutrin to 150 mg (I plan to eventually cut it out totally) and raised the Strattera to 80 mg. So far the tremors are a bit better. The brain buzzes have become more frequent though. Everything I found about them online relates to withdrawal symptoms going off Strattera or Zoloft, nothing about the side effects. What causes brain buzzes? Is the recent increase in buzzes due to the increased Strattera or decreased Wellbutrin?
A:Both Zoloft (sertraline) and Wellbutrin (bupropion) can cause tremors, both while administering, increasing or decreasing the dose and at the time of withdrawal. One of the side effects of Strattera (atomoxetine) is feeling of hot flushes in the head.